# SDR ASAA11410238

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6951113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING, FOUND CLIP THAT ATTACHES BAFFLE TO FRAME AT STA 500E STR 26 IS CRACKED.  DAMAGE ON CLIP AT BAFFLE AT BS 500E ST26L FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED CLIP IAW SRM 51 40 02 FIG 8 & SRM 51 40 02 STEP 4B C.  SDR 120073.
